# SDR COMA9610134

- Difficulty date: April 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N247CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120225
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: 3034719
- Condition: Defective
- Location: Lt Propeller
- Part time: 14,272 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

LT PROPELLER IS SLOW COMING OUT OF FEATHER.  REPLACED THE LEFT OVER SPEED GOVERNOR.
